IDEAS home Printed from https://ideas.repec.org/a/bla/obuest/v60y1998i1p107-16.html
   My bibliography  Save this article

The Identifiability of Independent Competing Risks Models with Multiple Spells

Author

Listed:
  • Omori, Yoshiaki

Abstract

Models of independent competing risks with multiple spells are becoming popular in the analysis of economic duration data. This paper considers their identifiability. Copyright 1998 by Blackwell Publishing Ltd

Suggested Citation

  • Omori, Yoshiaki, 1998. "The Identifiability of Independent Competing Risks Models with Multiple Spells," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 60(1), pages 107-116, February.
  • Handle: RePEc:bla:obuest:v:60:y:1998:i:1:p:107-16
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Horny, Guillaume & Picchio, Matteo, 2010. "Identification of lagged duration dependence in multiple-spell competing risks models," Economics Letters, Elsevier, vol. 106(3), pages 241-243, March.
    2. Bart Cockx & Matteo Picchio, 2012. "Are Short-lived Jobs Stepping Stones to Long-Lasting Jobs?," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 74(5), pages 646-675, October.
    3. Gordana Paric & Paul Rilstone, 2000. "Nonparametric Identification of Latent Competing Risks and Roy Duration Models," Econometric Society World Congress 2000 Contributed Papers 0716, Econometric Society.
    4. Fermanian, Jean-David, 2003. "Nonparametric estimation of competing risks models with covariates," Journal of Multivariate Analysis, Elsevier, vol. 85(1), pages 156-191, April.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:obuest:v:60:y:1998:i:1:p:107-16. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/sfeixuk.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.